Drug-induced liver disease: an 8-year study of patients from one gastroenterological department.

@article{Wang2009DruginducedLD,
  title={Drug-induced liver disease: an 8-year study of patients from one gastroenterological department.},
  author={Yi Wang and Bin Shi and Yue Xiang Chen and Jing Xu and Cai Feng Jiang and Wei Fen Xie},
  journal={Journal of digestive diseases},
  year={2009},
  volume={10 3},
  pages={
          195-200
        }
}
OBJECTIVE To analyze drug-induced liver disease over an 8-year period from January 2000 to December 2007 in one gastroenterological department. METHODS International consensus of standard definitions and criteria for assessing causality of adverse drug reactions were applied to all patients with abnormal hepatic test results. RESULTS Drugs were implicated in hepatic injury in 30 patients (15 men and 15 women) in whom there was a causal or highly probable relationship between drug use and… CONTINUE READING
BETA
1
Twitter Mention

Similar Papers

References

Publications referenced by this paper.
SHOWING 1-10 OF 34 REFERENCES

Suspected cross-hepatotoxicity of flutamide and cyproterone acetate.

  • Liver international : official journal of the International Association for the Study of the Liver
  • 2007

[A case of acute severe hepatitis induced by fosfomycin].

  • Nihon Shokakibyo Gakkai zasshi = The Japanese journal of gastro-enterology
  • 2005